The Ornstein-Uhlenbeck semigroup in exterior domains

Ian Wood, Matthias Geissert, Horst Heck, Matthias Hieber

Research output: Contribution to journalArticlepeer-review

15 Citations (SciVal)

Abstract

Let Ω be an exterior domain in It is shown that Ornstein-Uhlenbeck operators L generate C0-semigroups on Lp(Ω) for p ∈ (1, ∞) provided ∂Ω is smooth. The method presented also allows to determine the domain D(L) of L and to prove Lp − Lq smoothing properties of etL. If ∂Ω is only Lipschitz, results of this type are shown to be true for p close to 2.
Original languageEnglish
Pages (from-to)554-562
Number of pages9
JournalArchiv der Mathematik
Volume85
Issue number6
DOIs
Publication statusPublished - Dec 2005

Fingerprint

Dive into the research topics of 'The Ornstein-Uhlenbeck semigroup in exterior domains'. Together they form a unique fingerprint.

Cite this